Galois theory of Salem polynomials. / Christopoulos, Christos; Mckee, James.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 148, 01.2010, p. 47-54.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)47-54
Number of pages8
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume148
DOIs
Publication statusPublished - Jan 2010
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 53954